# SDR SWAA041132

- Difficulty date: April 22, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 70,040 hours, 77,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 30614
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED L1 DOOR EMERGENCY EXIT LIGHT ASSEMBLY PER MM.
